Alert archive / New Hampshire / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jul 19, 2015, 8:52 PM EDT for 4 counties in New Hampshire. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2015, 8:52 PM EDT (00:52 UTC)
- Expired
- Jul 20, 2015, 1:45 AM EDT
- In force
- 5 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Belknap County, NH, Carroll County, NH, Grafton County, NH, Strafford County, NH
The radar
The Portland,ME radar (KGYX), 96 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 0.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1337 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
048
WGUS51 KGYX 200052
FFWGYX
NHC001-003-009-017-200545-
/O.NEW.KGYX.FF.W.0004.150720T0052Z-150720T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
852 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
CENTRAL GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
NORTHWESTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
* UNTIL 145 AM EDT
* AT 851 PM EDT...DOPPLER RADAR INDICATED A SERIES OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORTHEASTERN LACONIA...CONWAY...PLYMOUTH...MEREDITH...OSSIPEE...
MOULTONBOROUGH...ALTON...HOLDERNESS...ASHLAND...EFFINGHAM...
GROTON...WHITE LAKE STATE PARK...PIERMONT...SANDWICH...WOLFEBORO...
WOODSTOCK...TAMWORTH...GILFORD...BARTLETT AND MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4396 7210 4398 7211 4400 7145 4405 7100
4357 7097 4355 7095 4349 7097 4344 7096
4343 7097 4385 7218
$$
MBC1 follow-up statement
818
WGUS71 KGYX 200537
FFSGYX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
137 AM EDT MON JUL 20 2015
NHC001-003-009-017-200546-
/O.EXP.KGYX.FF.W.0004.000000T0000Z-150720T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL NH-GRAFTON NH-BELKNAP NH-STRAFFORD NH-
137 AM EDT MON JUL 20 2015
...THE FLASH FLOOD WARNING FOR CARROLL...CENTRAL GRAFTON...NORTHERN
BELKNAP AND NORTHWESTERN STRAFFORD COUNTIES WILL EXPIRE AT 145 AM
EDT...
WHILE THE HEAVY RAIN HAS ENDED...SMALL RIVERS AND STREAMS WILL
CONTINUE TO RUN NEAR BANKFULL FOR THE REMAINDER OF TONIGHT.
LAT...LON 4396 7210 4398 7211 4400 7145 4405 7100
4357 7097 4355 7095 4349 7097 4344 7096
4343 7097 4385 7218
$$
ESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 6:55 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 19, 6:55 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 655 PM EDT SUN JUL 19 2015 .SYNOPSIS... A COLD FRONT WILL PUSH OFFSHORE TONIGHT WITH SHOWERS AND THUNDERSTORMS AHEAD OF IT. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON MONDAY. ANOTHER COLD FRONT WILL APPROACH FROM THE WEST MONDAY NIGHT AND WILL CROSS THE AREA ON TUESDAY WITH ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE WEST TUESDAY NIGHT AND WEDNESDAY. ANOTHER COLD FRONT WILL DROP SOUTH FROM CANADA ON THURSDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST FRIDAY AND WILL SHIFT OFFSHORE ON SATURDAY. && .NEAR TERM /TONIGHT/... 7PM UPDATE... HAVE MADE ANOTHER UPDATE TO ADJUST HOURLY PRECIPITATION CHANCES. FIRST ROUND OF ACTIVITY ALONG THE WARM FRONT IS GENERALLY WINDING DOWN AS IT GETS FURTHER REMOVED FROM THE CORE OF THE JUICY AIR. MEANWHILE... CONVECTION WHICH ORIGINATED NEAR ALBANY IS MOVING NORTHEAST TOWARD SOUTHER NEW HAMPSHIRE... AN AREA STILL SIZZLING IN UPPER 80S TEMPERATURES WITH LOW 70S DEWPOINTS. THE ACTIVITY MOVING INTO NEW HAMPSHIRE HAS A HIGH LIKELIHOOD OF CONTINUING THROUGH NEW HAMPSHIRE EARLY THIS EVENING BEFORE WEAKENING AND PUSHING NORTHEAST. 515PM UPDATE... HAVE EXPANDED SEVERE THUNDERSTORM WATCH TO INCLUDE MORE OF WESTERN MAINE AS THE AREA OF CONCERN IS EXPANDING A BIT. EVEN TO THE NORTHEAST OF THE WARM FRONT... ENOUGH ELEVATED INSTABILITY EXISTS TO GET A FEW SEVERE THUNDERSTORMS. 5PM UPDATE... STORMS HAVE ORGANIZED MORE ALONG AND JUST NORTH OF THE WARM FRONTAL BOUNDARY. A BROADER REGIONAL VIEW SHOWS STORMS ALONG THIS LINE EXTENDING ALL THE WAY THROUGH TO THE QUEBEC AND ONTARIO BORDER... GRADUALLY MOVING TO THE NORTHEAST. HAVE ADJUSTED THE HOURLY PRECIPITATION CHANCES TO REFLECT THE ENHANCED CHANCES IN THE AREA ALONG AND NORTH OF THIS BOUNDARY. ADDITIONAL DEVELOPMENT HAS BEEN NOTED IN EAST CENTRAL NEW YORK AND COULD IMPACT SOUTHERN NEW HAMPSHIRE EVENTUALLY TONIGHT. BUT FOR NOW CUMULUS FIELD HAS BEEN SUPPRESSED IN THIS AREA DUE TO CONVECTION ON EITHER SIDE... LEAVING THIS AREA TO ROAST IN THE HEAT AND HUMIDITY. OTHERWISE FORECAST THINKING REMAINS THE SAME. ORIGINAL DISCUSSION... THUNDERSTORMS HAVE BEGUN TO FORM WITHIN THE WARM AND HUMID AIR MASS OVER THE SOUTHERN HALF OF NEW HAMPSHIRE AND FAR SOUTHWEST MAINE. GIVEN THE HIGH INSTABILITY AND INCREASING SHEAR... SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. AS THE STORMS RIDE ALONG A WARM FRONTAL BOUNDARY THE LOW LEVEL TURNING OF THE WINDS WILL ADD A THREAT FOR AN ISOLATED TORNADO. SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 11 PM FOR NEW HAMPSHIRE AND YORK COUNTY IN MAINE. EXPECT STORMS TO EVENTUALLY FORM INTO A LARGER COMPLEX OF STORMS AND MOVE ACROSS THE AREA OVERNIGHT. COULD SEE MUCH OF THE ACTIVITY MOVE EAST BY MIDNIGHT. TEMPERATURES WILL BE WARM OVERNIGHT AS LOW LEVEL HUMIDITY REMAINS HIGH. SOME LOCATIONS MAY NOT FALL BELOW 70 DEGREES. && .SHORT TERM /MONDAY AND MONDAY NIGHT/... COLD FRONT WILL HAVE MOVED THROUGH THE AREA BEFORE DAYBREAK... BRINGING ANY LINGERING SHOWERS OR STORMS TO AN END. LOW LEVEL MOISTURE WILL BE A LITTLE SLOW IN ERODING OVER COASTAL MAINE BUT IT WILL BE GENERALLY A DRIER DAY WITH WARM TEMPERATURES ONCE AGAIN. WITH DRIER AIR IN PLACE EXPECT A COOLER NIGHT MONDAY NIGHT WITH TEMPERATURES FALLING INTO THE 50S AND 60S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... FOR THE OUTLOOK PERIOD GENERALLY A MEAN LONG WAVE TROUGH POSITION REMAINS ACROSS THE NORTHEAST SO A LACK OF HEAT AND HUMIDITY SHOULD BE HIGHLIGHTED. A SHORT WAVE CLIPPER SYSTEM WITH AN ASSOCIATED SURFACE COLD FRONT WILL ROTATE AROUND THE BASE OF THE MEAN TROUGH IN THE EAST AND MOVE ACROSS THE AREA TUESDAY AND TUESDAY NIGHT. THIS WILL CAUSE SHOWERS AND THUNDERSTORMS ACROSS THE AREA. THEN FOR THE REST OF THE WEEK THE UPPER TROUGH OF LOW PRESSURE SETTLES OVER NEW ENGLAND WITH A CYCLONIC FLOW ALOFT AND DRY NORTHWEST FLOW IN THE LOWER LEVELS. THIS WILL MEAN COMFORTABLE TEMPERATURES AND LOW HUMIDITIES TO PERSIST WITH DRY CONDITIONS. DUE TO THE COOL AIR MASS ALOFT AN ISOLATED AFTERNOON DIURNAL SHOWER OR THUNDERSTORM CAN'T BE RULED OUT...ESPECIALLY IN THE MOUNTAINS. TEMPERATURES WILL BE PLEASANTLY COOL WITH DAYTIME HIGHS GENERALLY IN THE 70S TO AROUND 80 AND OVERNIGHT LOWS IN THE 50S TO LOWER 60S. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SHORT TERM... VFR CONDITIONS EXPECTED TODAY BUT SCATTERED THUNDERSTORMS WILL BE DEVELOPING THIS EVENING. MUCH OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE AREA BY MIDNIGHT. COULD SEE SOME FOG DEVELOPING OVERNIGHT ESPECIALLY IN AREAS WHICH GET A GOOD SOAKING DURING THE EVENING. LONG TERM...MVFR TO IFR POSSIBLE IN SHOWERS AND THUNDERSTORMS ON TUESDAY INTO TUESDAY EVENING FOLLOWED BY MAINLY VFR CONDITIONS THE REST OF THE WEEK. && .MARINE... SHORT TERM... WEAK PRESSURE GRADIENT LEADS TO LIGHT WINDS AND FAIRLY CALM SEAS. LONG TERM...SUB-SCA CONDITIONS ARE CURRENTLY EXPECTED TUESDAY THROUGH THE REST OF THE WEEK. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && NEAR TERM... KIMBLE SHORT TERM... KIMBLE LONG TERM... MARINE
Hazardous weather outlook, Jul 19, 5:12 PM EDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 512 PM EDT SUN JUL 19 2015 MEZ007-012-018>020-023-024-NHZ001>015-202115- NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND- ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH- EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH NH- 512 PM EDT SUN JUL 19 2015 ...SEVERE THUNDERSTORM WATCH 442 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-MEZ008-009-013-014-021-022-025>028-202115- CASCO BAY-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO- 512 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND WESTERN MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-154-202115- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 512 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE TONIGHT. SOME OF THE STORMS COULD BE STRONG AND THERE IS AN OUTSIDE CHANCE OF A SEVERE THUNDERSTORM. THE PRIMARY THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 19, 7:29 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
729 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 3 S BETHLEHEM 44.24N 71.69W
07/19/2015 GRAFTON NH TRAINED SPOTTER
TREES AND WIRES DOWN
&&
EVENT NUMBER GYX1500105
MCSpecial weather statement, Jul 19, 7:36 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
736 PM EDT SUN JUL 19 2015
MEZ018-019-023-024-NHZ006-200015-
INTERIOR CUMBERLAND ME-COASTAL CUMBERLAND ME-COASTAL YORK ME-
INTERIOR YORK ME-SOUTHERN CARROLL NH-
736 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
INTERIOR CUMBERLAND COUNTY IN MAINE
COASTAL CUMBERLAND COUNTY IN MAINE
COASTAL YORK COUNTY IN MAINE
INTERIOR YORK COUNTY IN MAINE
SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
* UNTIL 815 PM EDT
* AT 736 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES SOUTH OF EFFINGHAM...MOVING TO THE
SOUTHEAST AT 15 MPH.
* DIME SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BIDDEFORD...
WESTBROOK...
SANFORD...
SACO...
AND HOLLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4328 7061 4347 7097 4351 7096 4354 7096
4350 7101 4351 7103 4353 7104 4352 7106
4356 7113 4381 7086 4381 7078 4384 7079
4368 7027 4366 7027 4367 7025 4364 7028
4366 7031
TIME...MOT...LOC 2330Z 294DEG 14KT 4365 7096Local storm report, Jul 19, 7:40 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
740 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG BELMONT 43.45N 71.48W
07/19/2015 BELKNAP NH AMATEUR RADIO
TREES DOWN
&&
EVENT NUMBER GYX1500106
MCLocal storm report, Jul 19, 7:57 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
757 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG CLAREMONT 43.38N 72.35W
07/19/2015 SULLIVAN NH AMATEUR RADIO
TREES DOWN ON SUGAR RIVER DR
&&
EVENT NUMBER GYX1500107
CEMPALocal storm report, Jul 19, 8:00 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
800 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND DMG ALEXANDRIA 43.61N 71.79W
07/19/2015 GRAFTON NH AMATEUR RADIO
TREES DOWN WASHBURN RD
&&
EVENT NUMBER GYX1500109
MCLocal storm report, Jul 19, 8:44 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
844 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND DMG NEW LONDON 43.41N 71.99W
07/19/2015 MERRIMACK NH AMATEUR RADIO
MAIN ST. TREES ON CARS
&&
EVENT NUMBER GYX1500109
MCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:10 PM EDT | Severe Thunderstorm Warning | GYX | Carroll | 55 min |
| Jul 19, 8:16 PM EDT | Flash Flood Warning | GYX | Grafton | 3 hr |
| Jul 19, 8:16 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Strafford | 44 min |
| Jul 19, 8:38 PM EDT | Areal Flood Advisory | GYX | Belknap, Carroll, Grafton, Strafford | 3 hr |
| Jul 19, 9:11 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 49 min |
| Jul 20, 2:16 AM EDT | Special Weather Statement | GYX | Grafton | 59 min |
| Jul 20, 2:35 AM EDT | Severe Thunderstorm Warning | GYX | Grafton | 55 min |
| Jul 20, 3:18 AM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton | 42 min |
| Jul 20, 3:57 AM EDT | Severe Thunderstorm Warning | GYX | Carroll | 29 min |
Nearby
Flash Flood Warnings in New Hampshire, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.